# SDR SWAA2022022438025

- Difficulty date: October 23, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 59,368 hours, 34,975 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 324AL LOWER AND SIDE MOUNT SUPPORTS ARE CRACKED / REPLACED PANEL 324AL LOWER AND SIDE MOUNT SUPPORTS PER SRM.51-40-02
